# SDR FDEA200906102014

- Difficulty date: June 10, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 48,475 hours, 20,017 cycles
- Engine: Rroyce RB211*
- Engine time: 1,377 hours, 772 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Restrictor Valve
- Part number: 9R33421
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 75KT FOR LT REVERSER ISOLATION VALVE EICAS  MSG. COMPLIED WITH QRH PROCEDURES, RETURNED TO GATE.  ( STATUS MSG "L REV ISLN VAL") FAULT CODE: 78-34-XC. ACFT RELEASED FOR SERVICE IAW MEL/CDL: 78-31-01-01.  FOUND BOTH TRANS COWL GAPS OUT OF LIMITS SPECIFIED IN STEP 4 OF FIM ADJUSTED PER  AMM 78-31-23-4.  FOUND BURR ON RESTRICTOR VALVE REMOVED AND REPLACED PER MM 78-34-05-4. DEPINNED CX D2900 PIN 3 PER EA F-7830-132905. TEST FLEW ACFT, OPS CKD GOOD ON 78-30/1840.
